# SDR CALA2025090108310

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 114,583 hours, 24,287 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Transmission
- Part number: 251N402235
- Part serial: UP7079
- Condition: Faulty
- Location: Zone 600 Flap
- Part time: 83,510 hours, 17,317 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE EICAS WHEN SELECTING FLAP 1 FROM UP. QRH ACTION ED ALT FLAP 20 LANDING,  DECLARED EMERGENCY,  FOUND # 8 TE FLAP OVERLOAD INDICATOR ON FLAP TRANSMISSION TRIPPED. PERFORMED STEP D.(8) IN AMM TASK 27-51-17-024-001 FOR FSEU 1 RESOLVER INPUTS, L FLAP 342.09/R FLAP 340.73. PERFORMED REMOVAL OF RT OTBD T/E FLAP TRANSMISSION IAW AMM 27-51-21-024-001.  INSTALLED RT FLAP TRANSMISSION IAW AMM 27-51-17-424-020 UP TO AND INCLUDING G (3) (H) 2).  PERFORMED TEST OF POSITION TRANSMITER REF AMM 27-58-01-715-112 UP TO AND INCLUDING I (3) ADD EMP:U427578,U431155 CW IDT REQUIREMENTS FOR FLAP TRANSMISION INSTALL IAW GMM 09-25-05.   CONTINUED INSTALLATION OF R8 FLAP TRANSMISSION IN REF WITH AMM 27-51-17-424-020 FROM STEP G (3) (H) (2) TO FINIC/W REQUIRED RII INSPECTION FOR R8 FLAP TRANSMISSION INSTALL.
